Title

Modulational Stability Of The Wave-Train Solutions Of The Zakharov-Kuznetsov Equation

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Z. Angew. Math. Mech.

Keywords

Mathematics, Applied; Mechanics

Journal Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

69

Issue/Number

12

Publication Date

1-1-1989

Document Type

Note

Language

English

First Page

459

Last Page

459

WOS Identifier

WOS:A1989CK15800006

ISSN

0044-2267

Share

COinS